Tetracyclin instead of Doxycycline

I started CAPi 2 weeks ago, and was prescribed Tetracyclin instead of Doxycycline since I was told that the latter can create strong sunburnts.

Is it fine? And what would you advocate to use in a couple of months when sun light will not be a threat anymore, continue with Tetracyclin or switch to Doxycycline?

Thanks!

Hi Frederic, I switched to Minocycline and it's just fine. I could spend my vacation on the beach with no damage to my skin. Good luck.

Success is journey not destination

Frederic, doxycycline is a tetracycline, as is minocycline.  If you look up 'tetracycline,' you are warned about-turn the sun in just the same way as with doxycycline.  The Mayo Clinic warns against Minocycline in the same way. Mino does seem to have other undesirable side-effects: David never prescribed it.  To my mind, avoiding the sun for a couple of summers in order to get better from what ails you, seems surely to be the best option.........................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.